# SDR SWAA2022061417563

- Difficulty date: June 11, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1675
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL LIGHTS ASSOCIATED WITH BATTERY PACK M1675 ARE OUT / [01] REPLACED M1675 BATTERY PACK AND TESTED PER AMM 33-51-06-960-805; NO DEFECTS NOTED.;[02] VERIFIED CORRECTIVE ACTION #1.
